Skip to main content
Article
An Augmented Galerkin Method for Singular Integral Equations with Hilbert Kernel
Scientia Iranica (1997)
  • S. Abbasbandy
  • E. Babolian
Abstract

In recent papers, Delves [2] and others [1], [3] described a Chebyshev series method for the numerical solution of integral equations with non-singular kernels or some particular singular kernels, for example Green's function kernel, logarithmic and Cauchy kernels and so on. In this paper we describe a Fourier series expansion method for a class of singular integral equations with Hilbert kernel and constant coefficients. We give a number of numerical examples showing that Galerkin method works well in practice.

Publication Date
1997
Citation Information
S. Abbasbandy and E. Babolian. "An Augmented Galerkin Method for Singular Integral Equations with Hilbert Kernel" Scientia Iranica Vol. 4 Iss. 1-2 (1997)
Available at: http://works.bepress.com/saeid_abbasbandy/4/